# SDR WX0A2025070932494

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N309NV
- Make and model: Airbus A319-111
- Aircraft serial: 3084
- Aircraft time: 46,060 hours, 30,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Fod
- Location: Girt Bar
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, P
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) R2 SLIDE SHOWING NOT ARMED AT THE TOP OF CLIMB AND DURING REMAINING DURATION OF FLIGHT / PERFORMED FUNCTIONAL CHECK OF R2 REALEASE MECHANISM OF THE EMERGENCY ESCAPE SLIDE. FOUND & REMOVED DEBIS FROM GIRT BAR FLOOR FITTINGS. OPS CHECK ON. REF AMM 52-10-00-720-005-A. OK FOR SERVICE.
